Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
engine22

Home peels when on accutane??

Recommended Posts

I was wondering if it is okay to use a home peel cream called epidermex when on accutane as I am right now. Accutane has greatly cleared up my skin but now the scars my acne has left behind are completely visible. Anybody ever heard of epidermex or had any luck with it? Any other product suggestions for getting rid of acne scars at home would be appreciated. One of my friends has a laser and I was wondering if doing laser resurfacing might help my scars as well. Any suggestions would be appreciated,

Thanks!

Share this post


Link to post
Share on other sites

You may NOT use anything harsh (such as peels) on your skin while using Accutane. You must wait at least six months to a year after taking Accutane before treating your scars. Why? The skin may be fragile while on Accutane and you risk further scarring/damage to your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×